# SDR MASA200601639

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 21,678 hours, 18,125 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R5122623
- Part serial: REL5274002
- Condition: Malfunctioned
- Location: Rudder Trim
- Part time: 12,184 hours, 9,413 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7355 IAD - PILOT REPORTS RUDDER TRIM KNOB NEEDS ADJUSTMENT.  MX CHANGED OUT THE RUDDER TRIM PANEL.
